DOCUMENTA MATHEMATICA, Vol. 16 (2011), 969-991

Eugen Hellmann

On Families of Weakly Admissible Filtered phi-Modules and the Adjoint Quotient of GL_d

We study the relation of the notion of weak admissibility in families of filtered $\phi$-modules, as considered in [He], with the adjoint quotient. We show that the weakly admissible subset is an open subvariety in the fibers over the adjoint quotient. Further we determine the image of the weakly admissible set in the adjoint quotient generalizing earlier work of Breuil and Schneider.

2010 Mathematics Subject Classification: 11F80, 11F85, 14G20, 14G22

Keywords and Phrases: Filtered $\phi$-modules, $p$-adic Hodge theory, rigid geometry

Full text: dvi.gz 44 k, dvi 105 k, ps.gz 419 k, pdf 266 k.